Wydział Matematyki i Informatyki UJ - lista publikacji

1-120 z 120.

2007

120.
2-SAT Problems in Some Multi-Valued Logics Based on Finite Lattices, 37TH INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC, ISMVL 2007 vol. IEEE Computer Society (2007), 21
118.
On the formal Euler operator from the variational calculus in fibred-fibred manifolds, PROCEEDING OF THE 6-TH INT. CONFERENCE APLIMAT BRATISLAVA (SLOVAKIA) (ED: KOVACOVA, M) (2007), 223-229
116.
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis
110.
Optimal Control of a Viscoelastic Contact Problem Described by an Evolution Hemivariational Inequality, (2007), "Frontiers in Optimization and Control", The Hong Kong Polytechnic University
80.
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
78.
On the Avez method and its generalizations, (POLISH) MAT. STOSOW. no. 8(49) (2007), 46--55
76.
71.
Cegrell classes on compact Kähler manifolds, ANN. POLON. MATH. 91 (2007), no. 2-3, 179--195
70.
Sławomir Dinew, M.Buhmann
Limits of radial basis function interpolants, COMMUN. PURE APPL. ANAL. 6 (2007), no. 3, 569--585
63.
62.
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
58.
Piotr Kobak, P.Z.Kobak
54.
45.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
43.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
42.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
41.
39.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
37.
33.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
32.
24.
19.
q-positive definiteness and related operators, J. MATH. ANAL. APPL. 329 (2007), 987–997
18.
17.
Franiciszek Hugon Szafraniec, S.Hassi,Z.Sebestyén,H.S.V.deSnoo
16.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167
12.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.
10.
Distributional chaos via isolating segments, DISCRETE CONTIN. DYN. SYST. SER. B 20 (2007), no 2, 347--356 (electronic)
8.
Shift spaces and distributional chaos, CHAOS SOLITONS FRACTALS 31 (2007), no. 2, 347--355
6.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
5.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232
3.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338